Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had badly swollen adnoids and then a tonsil. What shooul I take for this?

A few days ago I had badly swollen adnoids and then a tonsil then just a tonsil and adnoid on one side.
Yesterday I wok up feeling ok, mowed the lawn and noticed a dull heasdache. By evening after a few beers I was stuffed up again and this morning I could hardly breath. After a few hours I managed to spit out a lot of flem greenish in color and am still spewing it every few minutes. I ache slightly all over.

What shooul I take for this? Aspirin, tylenol or Ibropropen?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOU CAN TAKEMETROGYL 200 MG BD FOR 5 DATS TO CLEAR THE INFECTION OF TONSILS ADENOIDS AND SINUSES
ALONG WITH TAKE FEXOFENADINE BD FOR 2 WK
TAKE SYP GELUSIL 2 TSF TDS
SYP TOSSEX 1/ TSF NIGHT
TAKE METROGYL 5 DAYS AND OTHRS 2 WK
FOR PAIN YOU CAN TAKE DISPRIN SOS
IF YOUR PROBLEMS RECUR TAKE ADVISE OF ENT FOR ASSESING THE STATUS OF TONSILS ADENOIDS ANDSINUSES
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor